# SDR COMA9620018

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indicator
- Part number: 2719158007
- Condition: Defective
- Location: Inst Panel
- Part time: 10,271 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE TORQUE INDICATOR FAILED DURING TAKEOFF, CIRCUIT BREAKER TRIPPED.  REPLACED TORQUE INDICATOR.
